# SDR 07FDEA05090

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201257
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SEAT TRACK ATTACH SCREW, BS 720E, RBL 64, WL 208.  REMOVED DAMAGE SECTION OF SEAT TRACK, REF SRM 51-30-2 FROM STA 720-750, RBL 64.  REMOVED CREASE BEAM FROM STA 720C-740, RBL 64 REF SRM 51-30-2.  FABRICATED SEAT TRACK, REPAIR PARTS, REF SRM 53-10 FIG 1.  FABRICATED CREASE BEAM REF BOEING DRAWING 65-23359.  TREATED AND PRIMED SEAT TRACK, REPAIR PARTS  AND CREASE BEAM.  REF SRM 53-10-2 AND 51-30-2.  THIS IS CLASSIFIED AS MAJOR REPAIR.
